References for Ivan Śleszyński

Version for printing

Books:

  1. S McCall, Polish Logic, 1920-1939: Papers by Ajdukiewicz Andothers (Oxford University Press US, 1967).

Articles:

  1. W Bednarowski, Hamilton's Quantification of the Predicate, Proc. Aristotelian Soc. 56 (1955-1956), 217-240.
  2. J J Jadacki, Jan Sleszy'nski (Polish), Wiadom. Mat. 34 (1998), 83-97.
  3. S N Kiro, I V Slesinskii's papers in the theory of continued fractions (Russian) in Continued fractions and their applications 106, Inst. Mat., Akad. Nauk Ukrain. SSR (Kiev, 1976), 61-62.
  4. E Seneta, Jan Sleszy'nski as a probabilist (Polish), Wiadom. Mat. 34 (1998), 99-104.
  5. W J Thron, Should the Pringsheim criterion be renamed the Sleszynski criterion?, Comm. Anal. Theory Contin. Fractions 1 (1992), 13-20.

JOC/EFR April 2009

The URL of this page is:
http://www-history.mcs.st-andrews.ac.uk/References/Sleszynski.html